We are concerned with the qualitative analysis of solutions of a class of fractional boundary value problems with Dirichlet boundary conditions. By combining a direct variational approach with the theory of the fractional derivative spaces, we establish the existence of infinitely many distinct positive solutions whose $E^\alpha$-norms and $L^\infty$-norms tend to zero (to infinity, respectively) whenever the nonlinearity oscillates at zero (at infinity, respectively).
"Infinitely many positive solutions of fractional boundary value problems." Topol. Methods Nonlinear Anal. 49 (2) 647 - 664, 2017. https://doi.org/10.12775/TMNA.2017.001